# SDR MWEA97546

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND INCORRECT DOUBLER REPAIR ON AFT CARGO DOOR HANDLE CUTOUT.  MTC REMOVED AND REPLACED DOUBLER IAW SRM 52-05 FIG 30 AND INSTALLED IAW SRM 51-30-2.
